Journals / Journal of Scientific Reports-A / 2005 / Issue: 009

CONTINUOUS DEPENDENCE SOLUTIONS OF PHASE FIELD EQUATIONS ON INITIAL AND BOUNDARY VALUES

FAZ ALAN DENKLEMLERİNİN ÇÖZÜMLERİNİN BAŞLANGIÇ VE SINIR DEĞERLERİNE SÜREKLİ BAĞIMLILIĞI

Pages
71–76
Publication Date
2005-12-15
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this paper, continuous dependence of solutions of phase-field equations on initial and  boundary value is investigated.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, continuous dependence of solutions of phase-field equations on initial and  boundary value is investigated.
📊
Key Findings & Data:In this paper, continuous dependence of solutions of phase-field equations on initial and  boundary value is investigated.
💡
Conclusion & Impact:In this paper, continuous dependence of solutions of phase-field equations on initial and  boundary value is investigated.
🔬Design:Araştırma Makalesi
📍Scope:Comprehensive Sample
⚙️Variables:Faz alan denklemi · Sürekli bağımlılık · Phase field equation

Abstract

In this paper, continuous dependence of solutions of phase-field equations on initial and  boundary value is investigated.

Özet

Bu çalışmada Faz Alan denklemlerinin çözümlerinin başlangıç ve sınır değerlerine sürekli  bağımlılığı incelenmiştir.

🔖

Cite This Article

Gür, Ş. (2005). CONTINUOUS DEPENDENCE SOLUTIONS OF PHASE FIELD EQUATIONS ON INITIAL AND BOUNDARY VALUES. Journal of Scientific Reports-A, Issue: 009, 71–76. https://ajindex.com/articles/1512434

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (7)

  1. Caginalp, G. An analysis of a phase field model of a free boundary Arch. Rat. Mech. Anal.92, 205-245, 1986.
  2. Brochet, D., Hilhorst, D., Chen, X., Finite dimensional exponential attractor for the phase field model, Appl. Analysis, vol.49, 197-212, 1993.
  3. Kalantarov, V.K. On the minimal global attractor of a system of phase field equations, Zap.Nauchn.Semin. LOMI, 188, 70-86, 1991.
  4. Soltanov, K.N. On nonlinear equations of the form: F(x; u;Du;Δu) = 0.Russian Acad. Sic. Sb. Math. 80.(1995) no:2 367-3923, 1995.
  5. Soltanov, K.N. Some imbedding theorems and nonlinear differential equations, Trans. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 19, 125-146, 1999.
  6. Gür, Şevket. Faz Alan Denklemleri için Başlangıç sınır değer problemlerinin çözümlerinin global davranışı. Doktora Tezi. Hacettepe Üniversitesi. 2004.
  7. Soltanov, K.N. On nonlinear equations of the form: F(x; u;Du;Δu) = 0.Russian Acad. Sic. Sb. Math. 80.(1995) no:2 367-3923, 1995.